Follow
Frederic Robert
Frederic Robert
Professor, Institut Élie Cartan (IECL), Université de Lorraine
Verified email at univ-lorraine.fr - Homepage
Title
Cited by
Cited by
Year
Blow-up Theory for Elliptic PDEs in Riemannian Geometry (MN-45)
O Druet, E Hebey, F Robert
Princeton University Press, 2009
2492009
On a p-Laplace equation with multiple critical nonlinearities
R Filippucci, P Pucci, F Robert
Journal de mathématiques pures et appliquées 91 (2), 156-177, 2009
1572009
The effect of curvature on the best constant in the Hardy–Sobolev inequalities
N Ghoussoub, F Robert
Geometric & Functional Analysis GAFA 16 (6), 1201-1245, 2006
1352006
Coercivity and Struwe's compactness for Paneitz type operators with constant coefficients
E Hebey, F Robert
Calculus of Variations and Partial Differential Equations 13 (4), 491-517, 2001
1092001
Mountain pass critical points for Paneitz-Branson operators
P Esposito, F Robert
Calculus of Variations and Partial Differential Equations 15 (4), 493-517, 2002
852002
Bubbling phenomena for fourth-order four-dimensional PDEs with exponential growth
O Druet, F Robert
Proceedings of the American Mathematical Society 134 (3), 897-908, 2006
792006
Concentration estimates for Emden-Fowler equations with boundary singularities and critical growth
N Ghoussoub, F Robert
International Mathematics Research Papers 2006, 21867, 2006
732006
Positivity and almost positivity of biharmonic Green’s functions under Dirichlet boundary conditions
HC Grunau, F Robert
Archive for rational mechanics and analysis 195 (3), 865-898, 2010
582010
Concentration phenomena for Liouville's equation in dimension four
F Robert, M Struwe
Journal of the European Mathematical Society 8 (2), 171-180, 2006
552006
Asymptotic behavior of a fourth order mean field equation with Dirichlet boundary condition
F Robert, J Wei
Indiana University mathematics journal, 2039-2060, 2008
392008
Sobolev inequalities for the Hardy–Schrödinger operator: extremals and critical dimensions
N Ghoussoub, F Robert
Bulletin of Mathematical Sciences 6, 89-144, 2016
382016
Compactness and global estimates for the geometric Paneitz equation in high dimensions
E Hebey, F Robert
Electronic Research Announcements of the American Mathematical Society 10 …, 2004
382004
Sign-changing blow-up for scalar curvature type equations
F Robert, J Vétois
Communications in Partial Differential Equations 38 (8), 1437-1465, 2013
372013
The heat flow with a critical exponential nonlinearity
T Lamm, F Robert, M Struwe
Journal of Functional Analysis 257 (9), 2951-2998, 2009
372009
Compactness and global estimates for a fourth order equation of critical Sobolev growth arising from conformal geometry
E Hebey, F Robert, Y Wen
Communications in Contemporary Mathematics 8 (01), 9-65, 2006
362006
Existence et asymptotiques optimales des fonctions de Green des opérateurs elliptiques d’ordre deux
F Robert
Notes personnelles, 2009
342009
Asymptotic profile for a fourth order PDE with critical exponential growth in dimension four
F Robert, M Struwe
Advanced Nonlinear Studies 4 (4), 397-415, 2004
342004
Positive solutions for a fourth order equation invariant under isometries
F Robert
Proceedings of the American Mathematical Society 131 (5), 1423-1431, 2003
322003
The Lin-Ni’s problem for mean convex domains
O Druet, F Robert, J Wei
American Mathematical Society 218 (1027), 2012
302012
The Hardy–Schrödinger operator with interior singularity: the remaining cases
N Ghoussoub, F Robert
Calculus of Variations and Partial Differential Equations 56, 1-54, 2017
292017
The system can't perform the operation now. Try again later.
Articles 1–20